MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE

C.R. BARD, INC. (COVINGTON) -1018233 BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE
Catalog Number 0035280
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that hair was found inside the syringe within the packaging.
 
Additional Manufacturer Narrative
The reported issue could not be confirmed as no sample was returned for evaluation.A potential root cause for this failure could be due to "defective / contaminated components from supplier".The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labelling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that hair was found inside the syringe within the packaging.

Brand Name
BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE
Common Device Name
IRRIGATION SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10185326
Report Number1018233-2020-04031
Device Sequence Number11321425
Product Code KYZ
UDI-Device Identifier00801741049255
UDI-Public(01)00801741049255
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0035280
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1